# SDR UHLA201605040259

- Difficulty date: May 4, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N203JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000242
- Aircraft time: 17,532 hours, 12,598 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE AND CORROSION ON FWD SERVICE DOOR INTERIOR SKIN STRUCTURE JUST FWD OF SLIDE ATTACH POINT FITTING, AREA PREVIOUSLY BLENDED/REPAIRED.  R & R GUSSET FROM INTERIOR STRUCTURE OF FWD SERVICE DOOR REF SRM 51-41-02, 51-42-03, 51-23-06.
